# SDR USAABB02190

- Difficulty date: November 10, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part serial: 313T2100113
- Condition: Detached
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PHL - FLT 43 - UPON LANDING, THE FORWARD PORTION OF THE LEFT ENGINE STRUT FAIRING PARTIALLY DETACHED.  THE NR 5 SPOILER AND THE A30 MAIN LANDING GEAR TIRE WERE DAMAGED.  MAINTENANCE REPLACED THE STRUT FAIRING AND THE WHEEL ASSEMBLY, AND PROGRAMMED THE SPOILER FOR REPAIR.  (M)
